Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by dave on March 15, 1999, at 12:49:04

Hello All,

I started back on Wellbutrin 150mg sr (the purple ones)
about a week ago. I have had some itching again like
I did when we tried it before. I mention the color
cause some of you have said the some of dyes can make
the itching better or worse. I feel better now that
I am on this again but I hope the itching will go
away. Before when I itched on it I was already up
to 300mg a day, we are gonna try to stay at 150mg
this time. I havent had any other side effects from
it and hope that mine and others that others of you
are having will go away as our bodies become use
to the drug. Has anyone else seen the side effects
especially itching wane as time goes on? I hope so.
I really want this to work for me.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dave thread:3716